# SDR SWIA201333871

- Difficulty date: June 21, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 29,700 hours, 24,718 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND FWD MIDDLE MGL DOOR HAS CHAFE.  C-CHECK REMOVED DAMAGE & PERFORMED REPAIR TO RT FWD MIDDLE MLG DOOR EDGE IAW REO.
